Alert archive / Michigan / Gale Warnings in 2011
Gale Warning 27, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this gale warning at Apr 16, 2011, 3:51 AM EDT. It took effect at Apr 16, 2011, 6:00 PM EDT. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 16, 2011, 3:51 AM EDT (07:51 UTC)
- In effect from
- Apr 16, 2011, 6:00 PM EDT
- Expired
- Apr 17, 2011, 4:00 PM EDT
- In force
- 22 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
501 WHUS73 KGRR 160751 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 351 AM EDT SAT APR 16 2011 ...WINDY CONDITIONS CONTINUE... .WINDS HAVE TEMPORARILY DIMINISHED ACROSS THE REGION AS LOW PRESSURE MOVES CLOSER. WINDS WILL INCREASE BY EVENING AS COLDER AIR MOVES IN BEHIND THE DEPARTING LOW. LMZ844>849-161600- /O.CAN.KGRR.GL.W.0026.000000T0000Z-110416T1000Z/ /O.NEW.KGRR.SC.Y.0032.110416T0751Z-110416T2200Z/ /O.NEW.KGRR.GL.W.0027.110416T2200Z-110417T1600Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 351 AM EDT SAT APR 16 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON EDT SUNDAY... ...GALE WARNING IS CANCELLED EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON EDT SUNDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED FOR THIS MORNING AND AFTERNOON. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 6 PM EDT THIS EVENING AND REPLACES THE GALE WARNING THAT HAD BEEN IN EFFECT EARLY THIS MORNING. * WINDS: EAST WINDS TO 30 KNOTS DIMINISHING TO 15 TO 25 KNOTS THIS MORNING THEN BECOMING WEST AND INCREASING TO 35 KNOT GALES THIS EVENING. * WAVES: 3 TO 6 FEET TODAY THEN BUILDING TO 6 TO 10 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
6 follow-up statements
968 WHUS73 KGRR 161530 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1130 AM EDT SAT APR 16 2011 ...WINDY CONDITIONS TO REDEVELOP... .WINDS HAVE TEMPORARILY DIMINISHED ACROSS THE REGION DUE TO THE CENTER OF STRONG LOW PRESSURE MOVING OVER LAKE MICHIGAN. WINDS WILL INCREASE AGAIN BY EVENING... OUT OF THE WEST... AS COLDER AIR MOVES IN BEHIND THE DEPARTING LOW. LMZ844>849-162330- /O.CON.KGRR.SC.Y.0032.000000T0000Z-110416T2200Z/ /O.CON.KGRR.GL.W.0027.110416T2200Z-110417T1600Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1130 AM EDT SAT APR 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON EDT SUNDAY... * WINDS: VARIABLE WINDS EARLY... BECOMING WEST GALES TO 35 KNOTS TOWARD EVENING AND CONTINUING INTO SUNDAY MORNING. * WAVES: BUILDING TO 6 TO 10 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MEADE HTTP://WWW.WEATHER.GOV/GRR
694 WHUS73 KGRR 162045 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 445 PM EDT SAT APR 16 2011 LMZ844>849-170445- /O.CAN.KGRR.SC.Y.0032.000000T0000Z-110416T2200Z/ /O.EXT.KGRR.GL.W.0027.110416T2200Z-110417T2000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 445 PM EDT SAT APR 16 2011 ...GALE WARNING NOW IN EFFECT UNTIL 4 PM EDT SUNDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL 4 PM EDT SUNDAY. * WINDS: WEST GALES TO 40 KNOTS DEVELOPING THIS EVENING CONTINUING INTO SUNDAY. WINDS DIMINISHING LATE SUNDAY AND SUNDAY NIGHT. * WAVES: BUILDING TO 6 TO 12 FEET TONIGHT AND CONTINUING SUNDAY. WAVES SUBSIDING SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ MEADE HTTP://WWW.WEATHER.GOV/GRR
234 WHUS73 KGRR 170202 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1002 PM EDT SAT APR 16 2011 LMZ844>849-171015- /O.CON.KGRR.GL.W.0027.000000T0000Z-110417T2000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1002 PM EDT SAT APR 16 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY... * WINDS: WEST GALES TO 40 KNOTS DEVELOPING TONIGHT AND CONTINUING INTO SUNDAY. WINDS DIMINISHING LATE SUNDAY AND SUNDAY NIGHT. * WAVES: BUILDING TO 6 TO 12 FEET TONIGHT AND CONTINUING SUNDAY. WAVES SUBSIDING SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
619 WHUS73 KGRR 170727 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 327 AM EDT SUN APR 17 2011 LMZ844>849-171530- /O.CON.KGRR.GL.W.0027.000000T0000Z-110417T2000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 327 AM EDT SUN APR 17 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS: WEST GALES TO 40 KNOTS DIMINISHING TO WINDS TO 30 KNOTS LATE THIS AFTERNOON. * WAVES: 6 TO 12 FEET. WAVES SUBSIDING SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
210 WHUS73 KGRR 171408 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1008 AM EDT SUN APR 17 2011 LMZ844>849-172000- /O.CON.KGRR.GL.W.0027.000000T0000Z-110417T2000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1008 AM EDT SUN APR 17 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... WEST GALES WILL CONTINUE THROUGH LATE AFTERNOON BEFORE DIMINISHING. * WINDS: WEST GALES TO 40 KNOTS DIMINISHING TO WINDS TO 30 KNOTS LATE THIS AFTERNOON. * WAVES: 6 TO 12 FEET. WAVES SUBSIDING TO 4 TO 6 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ OSTUNO HTTP://WWW.WEATHER.GOV/GRR
232 WHUS73 KGRR 172006 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 406 PM EDT SUN APR 17 2011 LMZ844>849-180415- /O.EXP.KGRR.GL.W.0027.000000T0000Z-110417T2000Z/ /O.NEW.KGRR.SC.Y.0033.110417T2006Z-110418T0900Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 406 PM EDT SUN APR 17 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT MONDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT MONDAY. THE GALE WARNING IS NO LONGER IN EFFECT. * WINDS: WEST WINDS TO 25 KNOTS EARLY THIS EVENING BECOMING SOUTHEAST AND DECREASING TO 10 TO 20 KNOTS OVERNIGHT. * WAVES: WAVES SUBSIDING TO 4 TO 6 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ OSTUNO HTTP://WWW.WEATHER.GOV/GRR
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at Apr 16, 12:24 AM EDT, 3 hours 27 minutes earlier.
Area forecast discussion, Apr 16, 12:24 AM EDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1224 AM EDT SAT APR 16 2011 LATEST UPDATE...SHORT TERM... .SYNOPSIS...(330 PM EDT FRI APR 15 2011) A STRONG LOW PRESSURE SYSTEM WILL TRACK FROM NORTHERN MISSOURI TO SAULT STE MARIE TONIGHT THROUGH SATURDAY NIGHT... THEN LINGER OVER EASTERN ONTARIO ON SUNDAY BEFORE FINALLY DEPARTING SUNDAY NIGHT. THIS SYSTEM WILL RESULT IN WINDY AND COOL CONDITIONS OVER THE WEEKEND...ALONG WITH WIDESPREAD RAIN SHOWERS TONIGHT AND SATURDAY. THE RAIN MAY MIX WITH OR CHANGE TO SNOW BEFORE ENDING SATURDAY NIGHT... BUT LITTLE OR NO SNOW ACCUMULATION IS EXPECTED. ANOTHER LOW PRESSURE SYSTEM WILL TAKE A SIMILAR PATH TUESDAY AND TUESDAY NIGHT...RESULTING IN MORE WIDESPREAD RAIN FOR THE AREA. && .SHORT TERM...(1224 AM EDT SAT APR 16 2011) (TONIGHT THROUGH SUNDAY NIGHT) ADDED SOME THUNDER TO THE GRIDS BASED ON LIGHTNING UPSTREAM. COLD POOL WILL BEGIN TO MOVE INTO LOWER MICHIGAN OVERNIGHT STEEPENING LAPSE RATES AND INCREASING INSTABILITY. NOT EXPECTING ANYTHING ORGANIZED BUT WE COULD SEE A FEW LIGHTNING STRIKES ACROSS THE SRN HALF OF THE CWA. THE MAJORITY OF THE TOTAL RAIN AMOUNTS (NEAR ONE HALF INCH) SHOULD OCCUR TONIGHT WITHIN THE WARM CONVEYOR BELT. THE RAIN ON SATURDAY AND SATURDAY EVENING UNDERNEATH THE UPPER LOW WILL BE MORE INTERMITTENT/SHOWERY IN NATURE... RESULTING IN LOWER AREAL QPF AMOUNTS THAN TONIGHT. THE POTENTIAL TO MIX WITH OR EVEN CHANGE TO SNOW SHOWERS STILL LOOKS PRETTY GOOD SATURDAY EVENING PER ALL P-TYPE SCHEMES. LIMITING FACTOR FOR ANY ACCUMULATIONS HOWEVER WILL BE BREVITY OF EVENT... LIMITED QPF... AND WARM GROUND. THERE COULD BE UP TO AN INCH ON THE GRASS ACROSS THE HIGHER ELEVATIONS AROUND TUSTIN. SIGNIFICANT DRYING IS PROGGED AFTER 06Z SUN WHICH SHOULD END THE PRECIP ALTOGETHER AND PERHAPS EVEN BRING IN A PARTIAL CLEARING TREND LATE SATURDAY NIGHT INTO SUNDAY. AS THE DEEP SFC LOW STALLS JUST NE OF THE SO... STRONG WINDS ARE PROGGED WITHIN THE CYCLONIC/COLD ADVECTION PATTERN OVER LWR MI. SUSTAINED WINDS OF 25-30 KTS ARE SHOWN IN THE GFS/MAV GUIDANCE... AND SOUNDINGS SHOW DEEP MIXING TO 800 MB THAT COULD MIX DOWN SOME GUSTS TO 45 KTS. THIS SEEMS REASONABLE SINCE MOISTURE PROFILES SUGGEST WE/LL SEE SOME STRONG APRIL INSOLATION. THAT WOULD HELP ACHIEVE THE DEEP MIXED LAYERS THAT ARE PROGGED... ESPECIALLY EAST OF HWY 131. MODELS HAVE SHIFTED THE SHOWERS ON SUNDAY NIGHT (RELATED TO MID LEVEL FGEN ALONG THE BAROCLINIC ZONE) FARTHER SOUTH. HAVE THEREFORE REMOVED POPS NORTH OF I-96 AND LOWERED POPS ALONG/SOUTH OF I-96. && .LONG TERM...(330 PM EDT FRI APR 15 2011) (MONDAY THROUGH FRIDAY) A SLOW MOVING LOW PRESSURE SYSTEM WILL TRACK NORTHEAST FROM THE SOUTHERN PLAINS STATES EARLY NEXT WEEK. THIS SYSTEM WILL BRING A CHANCE OF RAIN MONDAY THROUGH TUESDAY NIGHT. WE WILL TWEAK POPS UP SLIGHTLY TO LIKELY AND ALSO ADD MENTION OF A CHC OF TSTORMS TUESDAY THROUGH TUESDAY NIGHT AS WEAK INSTABILITY DEVELOPS. LIGHT RAIN SHOWERS MAY LINGER INTO WEDNESDAY BEFORE ENDING. DRY WX WITH SEASONABLE TEMPS WILL RETURN FOR LATE NEXT WEEK AS A SFC HIGH PRESSURE RIDGE BUILDS IN. && .AVIATION...(1205 AM EDT SAT APR 16 2011) THE STRONG AND GUSTY WINDS WILL CONTINUE THROUGH MOST OF THE NIGHT UNTIL THE FRONTAL SYSTEM GETS A LITTLE CLOSER TO THE TAF SITES AROUND 12Z OR SO. AS THE FRONT COMES THROUGH DURING THE MID DAY HOURS WINDS WILL NOT GUST MUCH MORE THAN 25 KNOTS BUT WHEN THE COLD FRONT COMES THROUGH EXPECT GUSTS TO NEAR 40 KNOTS. THE PRIMARY RAIN BAND WILL MOVE THROUGH THE CWA BTW 09Z AND 15Z. IT WILL BE THAT RAIN BAND THAT WILL BRING THE IFR CIGS/MVFR VSBY WITH IT. BEYOND THAT THE COLD AIR DOES COME AROUND 00Z IN AND THE MOISTURE IS YET DEEP ENOUGH SO WE WILL SEE SNOW HERE SATURDAY NIGHT. IT MAY NOT LAST MORE THAN A FEW HOURS BUT IT WILL IMPACT TAFS WITH SOLID IFR VSBY/CIGS FOR THE I-96 TAFS. BETWEEN THE RAIN BAND TOWARD MORNING AND THE SNOW IN THE EVENING EXPECT SCATTERED SHOWERS.... WITH IFR CIGS. && .MARINE...(330 PM EDT FRI APR 15 2011) A GALE WARNING IS IN EFFECT FOR THE ENTIRE NEARSHORE WITH EAST/OFFSHORE WINDS TO 35-40 KTS CONTINUING. THE WINDS WILL GRADUALLY DECREASE AFTER 2 AM AS THE SURFACE LOW GETS CLOSER... WITH GALES NO LONGER EXPECTED BY DAYBREAK SATURDAY. THE WINDS WILL TURN IN A CLOCKWISE DIRECTION SAT AND SAT NIGHT AS THE LOW PASSES BY JUST TO OUR WEST... AND WILL BEGIN CRANKING OUT OF THE WEST SAT NIGHT ONCE THE LOW MOVES TO OUR NORTH. THAT WILL BUILD THE WAVES SIGNIFICANTLY. && .HYDROLOGY...(330 PM EDT FRI APR 15 2011) RAIN AMOUNTS WITH THE SYSTEM TONIGHT/SATURDAY OF NEAR ONE HALF INCH SHOULD NOT CREATE ANY SIGNIFICANT HYDRO ISSUES. SOME SLIGHT RISES MAY OCCUR ON THE RIVERS OVER THE NEXT FEW DAYS. THE SYSTEM ON TUESDAY AND TUESDAY NIGHT MAY CONTAIN MORE CONVECTION AND QPF THAN THE ONE THIS WEEKEND... SO THAT WILL BE THE NEXT TIME FRAME TO FOCUS ON FOR POTENTIAL HYDRO ISSUES. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...GALE WARNING ENTIRE NEARSHORE THROUGH TONIGHT. && SYNOPSIS: MEADE SHORT TERM: MEADE 93 LONG TERM: LAURENS AVIATION: WDM MARINE: MEADE HYDROLOGY: MEADE
Hazardous weather outlook, Apr 15, 7:55 PM EDT, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 755 PM EDT FRI APR 15 2011 MIZ037>040-043>046-050>052-056>059-064>067-071>074-160815- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 755 PM EDT FRI APR 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT GUSTY EAST WINDS WILL OCCASIONALLY GUSTY TO OVER 40 MPH AT TIMES UNTIL AFTER MIDNIGHT. RAIN MAY BE MODERATE TO HEAVY AT TIMES DURING THE EARLY MORNING HOURS CREATING LOW VISIBILITIES PROBLEMS FOR NIGHT TIME DRIVING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ANOTHER BIG STORM SYSTEM IN THE TUESDAY TO WEDNESDAY TIME FRAME WILL BRING THE THREAT OF THUNDERSTORMS AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-160815- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 755 PM EDT FRI APR 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT EAST GALES WILL CONTINUE THROUGH TONIGHT MAKING ANY BOATING HAZARDOUS IN THE NEAR SHORE WATERS OF LAKE MICHIGAN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINDS WILL REMAIN ELEVATED SATURDAY. AS A RESULT THE HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT WILL PERSIST. CONDITIONS WILL IMPROVE FOR SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MJS WDM
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 3:51 AM EDT | Small Craft Advisory | GRR | 13 hr | |
| Apr 16, 4:34 PM EDT | Wind Advisory | GRR | Allegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more | 25 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.